Skip to Content

Can you develop hair loss from meloxicam or gabapentin?

Responses (2)

Anonymous 25 Jan 2011

Hello,

Hair loss is not lsited under possible side effects of

meloxicam:

https://www.drugs.com/sfx/meloxicam-side-effects.html

nor

gabapentin:

https://www.drugs.com/sfx/gabapentin-side-effects.html

Interactions between your selected drugs

No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

Other drugs that your selected drugs interact with

gabapentin interacts with more than 100 other drugs.
meloxicam interacts with more than 200 other drugs.

Interactions between your selected drugs and food

No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

https://www.drugs.com/interactions-check.php?drug_list=1147-0,1549-0

I strongly suggest you inform, with this information your Dr. asap, maybe you need a dose adjustment or change 1 or both meds, losing hair is a serious side effect.-

All the best and take care.-

caringsonbj 25 Jan 2011

I defer this question to Maso because I am not for sure

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions